# SDR CA981214018

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: 115610010169
- Condition: Cracked
- Location: Elevator
- Component: 115610010352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF TORQUE TUBES, END RIBS FOUND TO BE CRACKED AT RIB/SKIN TO TORQUE ATTACHMENT POINTS AND FORWARD CORNERS OF END RIB.  SKIN/RIB DIMPLES THOUGHT TO BE CRACKED DUE TO OVER COUNTERSINKING TORQUE TUBE ASSEMBLY ATTACHMENT POINTS.  TORQUE TUBES ONLY COME WITH PILOT HOLES.
